Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering with melasma on both cheeks, no improvement with Eraser. What else can be used?

Could you please suggest an effective cream to reduce melasma .I am a male and I am 34 years.I started getting signs of Melasma from last 3 years.Its on the both the cheeks.I am fair complexioned person and the affected areas is brown in color.I had tried using an ointment called ERASER which didn t feel that effective. Please suggest me a good one.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi johny,
Thanks for writing in.

You seem to have melasma .
For pigmentation as a general rule-
Avoid sun exposure
Use a good sunscreen of SPF 30 and repeat application every 3 to 4 hours
Take antioxidant and vitamin c supplements .
Eraser is used for scar treatment .Better avoid it.
You can apply Depiglare cream at night time over the affected area.

You need to consult a dermatologist as dermatology being a visual field, the cause for your pigmentation and the treatment required can only be suggested after proper skin examination.

Treatments like chemical peeling will be very helpful.Discuss these option with your dermatologist.

Take care.

MD Dermatology
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor